# SDR DL733020003

- Difficulty date: January 1, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 43,087 hours, 29,932 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 36,332 hours, 25,501 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 36,332 hours, 25,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, LOUD THUMP FOLLOWED BY COMP STALL WITH RED EGT LIGHT AND ZERO OIL QTY ON NR 2 ENGINE.  REPLACED ENGINE.
